# SDR ASOA051125

- Difficulty date: December 19, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN BTR, THE AFT AND FORWARD CEILING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMPS IN THE AFT AND FORWARD CEILING EMERGENCY LIGHT ASSEMBLIES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
